# SDR COMA9610230

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Ballscrew Servo
- Part number: 7757151
- Condition: Defective
- Location: Prop Contl Unit
- Component: 78249024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD-94-22-12.  WHILE PERFORMING HAMILTON STANDARD SB 14RF-9-61-A53 REV. S, FOUND THE SPLINES OF THE BALLSCREW SERVO WERE WORN BEYOND LIMITS PRIMARILY ON THE RIGHT SIDE OF THE SPLINES.  ACTION TAKEN:  SENT PCU OUT TO HAMILTON STANDARD FOR FURTHER EVALUATION.
